MathSciNet Relay Station
MathSciNet bibliographic data
MR1469105 (99c:11058) 11F70 (22E45)
Ginzburg, David; Rallis, Stephen; Soudry, David On the automorphic theta representation for simply laced groups. Israel J. Math. 100 (1997), 61–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement